MAUDE Adverse Event Report: ARTHREX, INC. DUALCOMP HINDFOOT NAIL, 10.5 X 180 MM; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. DUALCOMP HINDFOOT NAIL, 10.5 X 180 MM; INTRAMED FIXATN ROD AND ACCESS
Model Number DUALCOMP HINDFOOT NAIL, 10.5 X 180 MM
Medical Device Problem Codes Break (1069); Defective Device (2588)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Additional information was received on 04/22/2025: this occurred on (b)(6) 2025 during a ttc fusion procedure.The ar-9090-01s dualcomp hindfoot was removed from the patient after the failure.The peek pin holding the nitinol slider proximal part broke apart in the patient, with no fragments to retrieve.The case was completed with a new nail, the same size as the original.The case was delayed 20 minutes.No adverse effects on or after the surgery for the patient were reported.
 
Event or Problem Description
On 04/08/2025, it was reported by a sales representative via (b)(4), an ar-9090-01s dualcomp hindfoot failed to tension to the necessary position, rendering it unusable.As a result, the case was delayed for an unspecified period.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.One unpackaged ar-9090-11s, dual comp hindfoot nail, batch number 15096995, was returned for evaluation.Upon visual evaluation, it was noted that the peek pin was sheared off, as is expected when inserting the nail.Additionally, the implant was tensioned to the intended position.No problem found.The complaint allegation was not confirmed.

Brand Name
DUALCOMP HINDFOOT NAIL, 10.5 X 180 MM
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21935716
Report Number1220246-2025-01799
Device Sequence Number7985154
Product Code HSB
UDI-Device Identifier00888867305618
UDI-Public(01)00888867305618(11)240213(17)290131(10)15206195
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K221031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDUALCOMP HINDFOOT NAIL, 10.5 X 180 MM
Device Catalogue NumberAR-9090-01S
Device Lot Number15206195
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by ManufacturerNot provided
09/03/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date05/27/2025
09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown